zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On a spectral analysis for the Sierpiński gasket. (English) Zbl 1081.31501
Summary: A complete description of the eigenvalues of the Laplacian on the finite Sierpinski gasket is presented. We then demonstrate highly oscillatory behaviours of the distribution function of the eigenvalues, the integrated density of states (for the infinite gasket) and the spectrum of the Laplacian on the infinite gasket. The method has two ingredients: the decimation method in calculating eigenvalues due to Rammal and Toulouse and a simple description of the Dirichlet form associated with the Laplacian.

31C25Dirichlet spaces
47B99Special classes of linear operators
Full Text: DOI
[1] Barlow, M. T. and Perkins, E. A.: Brownian motion on the Sierpinski gasket, Prob. Theo. Rel. Fields 79 (1988), 543-624. · Zbl 0635.60090 · doi:10.1007/BF00318785
[2] Brolin, H.: Invariant sets under iteration of rational functions, Arkiv Matematik 6 (1965), 103-144. · Zbl 0127.03401 · doi:10.1007/BF02591353
[3] Fukushima, M.: Dirichlet Forms and Markov Processes, North-Holland/Kodansha, 1980. · Zbl 0422.31007
[4] Fakushima, M.: On recurrence criteria in the Dirichlet space theory, in From Local Times to Global Geometry, Control and Physics, ed. by K. D. Elworthy, Pitman Research Notes in Math., Longman, 1986, pp. 100-110.
[5] Kigami, J.: A harmonic calculus on the Sierpinski spaces, Japan. J. Appl. Math. 6 (1989), 259-290. · Zbl 0686.31003 · doi:10.1007/BF03167882
[6] Kigami, J.: Harmonic calculus on P.C.F. self-similar sets, To appear in Trans. Amer. Math. Soc. · Zbl 0773.31009
[7] Kusuoka, S.: A diffusion process on a fractal, in Probabilistic Methods in Mathematical Physics, Proc. of Taniguchi International Symp. (Katata and Kyoto, 1988), ed. by K. Ito and N. Ikeda, Kinokuniya/North-Holland, 1987, pp. 251-274. · Zbl 0645.60081
[8] Kusuoka, S.: Dirichlet forms on fractals and products of random matrices, Publ. Res. Inst. Math. Sci. 25 (1989), 659-680. · Zbl 0694.60071 · doi:10.2977/prims/1195173187
[9] Lindstrøm, T.: Brownian motion on nested fractals, Memoir AMS, Vol. 83, No. 420, 1990. · Zbl 0688.60065
[10] Rammal, R. and Toulouse, G.: Random walks on fractal structures and percolation clustars, J. Physique Lett. 43 (1982), L13-L22.
[11] Rammal, R.: Spectrum of harmonic excitations on fractals, J. Physique 45 (1984), 191-206. · doi:10.1051/jphys:01984004502019100
[12] Shima, T.: On eigenvalue problems for the random walks on the Sierpinski pre-gaskets, Japan J. Indus. Appl. Math. 8 (1991), 127-141. · Zbl 0715.60088 · doi:10.1007/BF03167188